# SDR ASAA0956385

- Difficulty date: August 8, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 9,517 hours, 2,800 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Tripped
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF T/C 78349013 APU OIL FILTER DELTA P INDICATOR OPENED/POPPED.  REMOVED & REPLACED APU LUBE FILTER ELEMENT & RESET OIL FILTER INDICATOR REF MM 49 91 12, NO LEAKS NOTED.
